# SDR SWIA200312083

- Difficulty date: June 8, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 18,443 hours, 17,357 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 730
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 5,051 hours, 3,888 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 2 WILL NOT REMAIN ENGAGED DURING TEST.  REMOVED AND REPLACED HSTA AND MCU WITH A SERVICEABLE UNITS.  OPS CHECK GOOD AT THIS TIME.  P/N ON 7062-3 OFF 814.
